# SDR 08FDEA01867

- Difficulty date: May 16, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 57156221
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1148 FLOORBEAM UPPER T-CAP,  AFT FLANGE LWR SURFACE IS CORRODED, RBL 43 BLENDED CORROSION, ROTO- PEENED BLENDED AREA, ALODINED AND PRIMED AND APPLIED BMS 3-23, REF EA 7-5310-118266.  ORIGINAL THICKNESS OF .130 INCH, .109 INCH REMAINING AT DEEPEST AREA.  THIS IS CLASSIFIED AS A MINOR REPAIR.  LEVEL 1 CORROSION.
